On Polynomial Recurrence for Reliability System with a Warm Reserve

A.Yu. Veretennikov

2019, v.25, Issue 4, 745-761


Conditions for positive and polynomial recurrence have been proposed for a class of reliability models of two elements with transitions from working state to failure and back. As a consequence, uniqueness of stationary distribution of the model is proved; the rate of convergence towards this distribution may be theoretically evaluated on the basis of the established recurrence.

Keywords: reliability model; warm reserve; positive recurrence; polynomial recurrence; Lyapunov functions


Please log in or register to leave a comment

There are no comments yet